# SDR DALA2023020801011

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38742
- Aircraft time: 24,600 hours, 11,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2618946) DURING HEAVY MAINTENANCE CHECK/ENTRY INTO SERVICE AT FLIGHTSTAR (VQQ), A DENT WITH CREASE WAS FOUND AFFECTING THE EXTERNAL SKIN APPROX. AT STA 200.00 & LBL 30.00. MAINTENANCE REPAIRED DAMAGE PER ERA 605177-14.
